# SDR DXTA2024122301590

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000029
- Aircraft time: 4,769 hours, 2,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: S31064
- Part serial: BN421702
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING UNDER SEATS 5, 9, AND LAV ARE INOP. CABIN EMERG LIGHT: FLOOR LIGHTING UNDER SEATS 5, 9, AND LAV ARE INOP.  REMOVED SEAT 5 SHROUD AND INSPECTED CONNECTOR PC2043. FOUND PIN 1 RECESSED IN CONNECTOR, REMOVED AND INSTALLED NEW 43031-0009 PIN AND INSERTED INTO CONNECTOR. FOUND THAT WIRE SUPPOSED TO BE INSTALLED IN PIN #3 WAS INSTALLED IN #4 SPOT. MOVED WIRE TO #3 SPOT AND RESTORED ACCESS,SEAT 5 PATH LIGHT OPS CHECK GOOD ON BOTH EMERGENCY LIGHTING AS WELL AS THE PATH LIGHT SETTING ON CLAIRITY. GAINED ACCESS TO SEAT #9 SHROUD AND FOUND PIN #3 HAD RECESSED. RE-INSERTED PIN INTO CONNECTOR AND RESTORED ACCESS, SEAT 9 PATH LIGHT OPS CHECK GOOD ON BOTH EMERGENCY LIGHTING AS WELL AS PATH LIGHT SETTING ON CLAIRITY.  TOILET FASCIA LIGHT FOUND INOP ON EMERGENCY LIGHTING SETTING ONLY. LIGHT FUNCTIONS AS INTENDED WHEN ACCENT LIGHTING IS TURNED ON FOR THE LAVATORY. TOEKICK LIGHT DOES NOT WORK WITH EMERGENCY LIGHTING SET TO ON. FURTHER RING-OUT REQUIRED TO PINPOINT WHERE WIRE IS OPEN.  UPON FINAL INSTALLATION OF THE SHROUD, WAS UNABLE TO COMPLETELY SECURE ALL WIRES IN THE SOCKETS. ALL ABOVE WORK PERFORMED IAW CITATION STANDARD PRACTICES MANUAL 20-30-15.  PINNED SEAT #5 MOLEX CONNECTOR. RANGOUT TOE KICK LIGHT FOUND NO POWER AT CONNECTOR PF2046.  FUSE BLOWN REPLACED FUSE WITH A SPARE FROM THE BOX. ALL ABOVE MAINTENANCE ACCOMPLISHED IAW STANDARD PRACTICE MANUAL 20-30-15. EMERGENCY LIGHTS OP CHECK GOOD IAW M/M 33-50-00-711. NO ISSUES NOTED. 2024-12-19. INSTALLED PANEL 281BC, 281AC AND 282ER IAW INTERIORS MANUAL 25-50-01. AWAITING THE REPLACEMENT SPARE FUSE TO INSTALL COCKPIT PANEL 235BL AND PILOTS SEAT. UPON FURTHER INSPECTION FOUND THAT OPENING THE AFT VANITY MEDICINE CABINET BLOWS THE FUSE AND THEREFORE TURNS OFF THE TOE KICK LIGHT. FURTHER TROUBLESHOOTING IS REQUIRED. 2024-12-19  RANGOUT PF2046 PIN 1 OF TOILET FASCIA LIGHT THROUGH DIODE DF2019 TO P124F PIN 1 OF VANITY TOE KICK LIGHT HAD CONTINUITY THROUGH BOTH SIDESOF DIODE. REPLACED DIODE P/N: S3106-4. ALL ABOVE MAINTENANCE ACCOMPLISHED IAW STANDARD PRACTICE MANUAL 20-30-15. EMERGENCY LIGHTS OP CHECK GOOD IAW M/M 33-50-00-711. NO ISSUES NOTED.  REPLENISHED SPARE FUSES P/N: BK/ATC-1 FOR THE FORWARD EMERGENCY FUSE BOX. INSTALLED COCKPIT PANEL 235BL AND PILOTS SEAT.
